Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hair loss, fatigue, tingling after stopping Synthroid. Thyroid problem?

i was diagnosed in Dec. 2008 with hishimotos. At that time i had normal 2.44 TSH but antiglobium was 1044, very high. I ewas given synthroid . this pass July 2012, i was told to stop the meds as my dr belived i was producing enough thyroid hormone level, level was .84. Since stopping meds, all symotoms returned, hair loss , fatigued, tingling , not feeling well. retested less than 2 months later and tsh is noe at 2.56. dr. does not want to start meds at this point. i feel horrible. my tsh was normal when given meds first in 2008. do you think the thryoid is acting up again and should i seek a new dr.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Your TSH level of 2.56 appears normal. But as you had taken medicines for last 4 years, just give some time for thyroid to act. You can repeat TSH level after another 4-8 weeks & then decide whether to restart the medicines or not. In between this time if your symptoms worsen you can consult your doctor.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor